# SDR UPS01235267

- Difficulty date: February 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN REF: M210868 LOWER CARGO SMOKE DETECTOR INOP.  REMOVED AND REPLACED CCU AND CONFIGURATION MODULE AS PER MM 26-18-00.  OPS CHECK GOOD, PLACARD REMOVED.  DEFERRAL CLEARED.
